ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об условно сходящихся рядах в гильбертовом пространстве

Талалян, Ф. А. (2015) Об условно сходящихся рядах в гильбертовом пространстве. ՀՀ ԳԱԱ Զեկույցներ, 115 (4). pp. 255-260. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
129Kb

Abstract

Рассматриваются ряды в действительном гильбертовом пространстве, являющиеся перестановками условно сходящихся рядов, а также проекции таких рядов на некоторые одномерные подпространства. Ուսումնասիրվում են իրական հիլբերտյան տարածությունում պայմանական զուգամետ շարքեր և նրանց պրոյեկցիաները որոշ միաչափ ենթատարածությունների վրա: Conditionally convergent series in real Hilbert space and their projections on some one-dimensional subspaces are considered.

Item Type:Article
Additional Information:Հիլբերտյան տարածությունում պայմանական զուգամետ շարքերի մասին / Ֆ.Ա. Թալալյան։ On Conditionally Convergent Series in Hilbert Space / F. A. Talalyan.
Uncontrolled Keywords:гильбертовы пространства, условная сходимость
Subjects:Q Science > QA Mathematics
ID Code:6254
Deposited By:NAS Reports
Deposited On:21 Jan 2016 11:03
Last Modified:21 Jan 2016 11:03

Repository Staff Only: item control page